# SDR AWXA0000801

- Difficulty date: October 30, 2000
- Submitted: November 2, 2000
- Operation: Air carrier
- Aircraft: N605AW
- Make and model: Airbus A320-231
- Aircraft serial: 543
- Aircraft time: 10,207 hours, 4,326 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Condenser
- Part number: 756A000005
- Part serial: 00317
- Condition: Odor
- Location: Nr 1 A/C Pack
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

VERY BAD DIRTY SOCKS SMELL.  BORESCOPED NR 3, 4, AND 7 HPC BLADES,  FOUND NO EVIDENCE OF OIL SATURATION.  REMOVED AND REPLACED NR 1 A/C PACK CONDENSOR, AIR CYCLE MACHINE, AND OZONE FILTER.
